Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Allergic reaction to toner. Stopped contraceptive pills. What can I do?

Hi I had an allergic reatction to the ponds toner in August 2011 and have been having problems with my skin ever since.I stopped my contraceptive pills after i underwent surgery in April 2012. I now have a huge problem with my skin and tried alot of different products but nothing has worked. Please advise on wat i can use
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
AYURVEDIC REMEDIES HAVE SOME PRINCIPLES AND MEDICINES TO INCREASE YOUR IMMUNITY TO FIGHT SUCH THINGS.IT WILL SURELY HELP YOU .FOR THAT I MUST KNOW YOUR ALLERGY AND MEDICINE HISTORY IN DETAIL.YOUR LIFESTYLE, YOUR DIET,YOUR PRAKRUTI.
AFTER THAT I ABLE TO GIVE YOU TREATMENT.
Answered: Fri, 19 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor